# SDR 2001F00306

- Difficulty date: May 31, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seal
- Condition: Leaking
- Location: Pushrod Tube
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PUSH ROD TUBE SEAL HARD AND BRITTLE, NOT SOFT THIS CAUSING OIL LEAK.  REPLACED SEAL WITH A NEW ONE.  (M)
